# SDR REXA2013030100375

- Difficulty date: February 26, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 13,912 hours, 13,305 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Component: Cargo Door, Bombdr
- Component part number: 601R35027241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CHAFE DAMAGE TO THE CARGO DOOR OUTER SKIN, AT THE TOP OF THE DOOR.  THE DAMAGE MEASURES 1.10" LONG AND .438" WIDE AND .046" DEEP AT THE TOP EDGE AND 0.03" DEEP WITHIN 2D OF THE NEAREST ADJACENT FASTENER.  REPAIRED IAW EA CRJ252-01341 AND ASSOCIATED 8110-3.
